# SDR DALA2017020300888

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Bs 1065-1067
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 22, BS 1065 - 1067 OUT OF LIMITS.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-04 FIG 4A.
